Journal article icon

Journal article

A GRAPHICAL TEST OF THE SMALL GAINS THEOREM FOR MULTIVARIABLE NON-LINEAR SYSTEMS

Abstract:
A graphical test for the stability of a broad class of multivariable non-linear systems based on the small gains theorem is given. Comparisons of the test with other known results are made and the text is illustrated by means of several numerical examples.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1080/00207178108922538

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Engineering Science
Role:
Author
Journal:
INTERNATIONAL JOURNAL OF CONTROL More from this journal
Volume:
34
Issue:
2
Pages:
391-402
Publication date:
1981-01-01
DOI:
EISSN:
1366-5820
ISSN:
0020-7179
Pubs id:
pubs:63894
UUID:
uuid:0c4f71e7-b9c6-44f0-9148-5ec9cecc88a2
Local pid:
pubs:63894
Source identifiers:
63894
Deposit date:
2013-11-17

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP